# SDR SWIA200110412

- Difficulty date: December 3, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,615 hours, 2,115 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 070C0627
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT MESSAGE ON CLIMBOUT.  ALSO HAD A RT WING ANTI ICE CAUTION MESSAGE.  WING OVERHEAT MESSAGE WAS ON LEFT WING.  RETURNED TO FIELD.  REMOVED AND REPLACED WING ANTI TEMP CONTROLLER.  RAN SYSTEM, OPS CHECKS OK.
